# SDR DALA1225981501

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 91,943 hours, 18,369 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Part number: 113T61007A
- Condition: Delaminated
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING I/B AILERON FWD LWR PNL 556AB IS DELAMINATED AND REPAIRED PER B767-300 SRM 57-60-01 REPAIR 1 AND 51-70-17 FIG 15.
